# SDR GTIA2023020936943

- Difficulty date: February 6, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N907NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8275
- Aircraft time: 13,446 hours, 5,639 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A, B

## Discrepancy

ON CLIMB @ FL354 HEAVY VIBRATION ON AIRFRAME . ACCORDING TO F/A VIB WAS IN TAIL SECTION CEILING.-PERFORMED TSM 05-50-00-810-801-A. PERFORMED TYPE 1 ELEVATOR END PLAY. TYPE 9, 10, 11 INSPECTION OF BELLY FAIRING ACCESS PANELS. NO DEFECTS NOTED. SEE LP 2995874-1, 2995874-2, 2995875-1, 2995875-2, 2995876-1, 2995876-2. NO DEFECTS NOTED AT THIS TIME. UNABLE TO DUPLICATE FAULT.
